# SDR REXA2021122001130

- Difficulty date: November 7, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Part number: SH670321034S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R CORRODED BETWEEN FS333 AND FS349.	C/A: REPLACED LONGERON FS333-FS364 IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
